Volume 11, Issue 4
Elements of Mathematical Foundations for Numerical Approaches for Weakly Random Homogenization Problems

A. Anantharaman and C. Le Bris


Commun. Comput. Phys., 11 (2012), pp. 1103-1143.

Preview Full PDF BiBTex 98 434
  • Abstract

This work is a follow-up to our previous work [2]. It extends and complements, both theoretically and experimentally, the results presented there. Under consideration is the homogenization of a model of a weakly random heterogeneous material. The material consists of a reference periodic material randomly perturbed by another periodic material, so that its homogenized behavior is close to that of the reference material. We consider laws for the random perturbations more general than in [2]. We prove the validity of an asymptotic expansion in a certain class of settings. We also extend the formal approach introduced in [2]. Our perturbative approach shares common features with a defect-type theory of solid state physics. The computational ef´Čüciency of the approach is demonstrated.

  • History

Published online: 2012-04

  • Keywords

  • AMS Subject Headings

  • Cited by